My doctor gave me a steroid shot that she said was fast acting. It did seem to improve in just a few hrs however the next morning it was back worse than it was to begin with. She gave me prednisone to start today with 40mg 3 days 30 mg 3 days 20 mg for 3 days then 10mg for 3 days. Anyone else have the rash get worse and then get better when they continued on the prednisone?
Yes. It's an allergic reaction. Stop taking the Keflex and let your doctor know. Keep taking the prednisone. It will take several days for the rash to subside. You can also take benadryl and use a cortisone cream for the rash. I know it's miserable, but it will go away. Make sure your doctor and pharmacist put reflex on your allergy list. You should not take it in the future.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Jan 2018 • 4 answers
Updated 30 Apr 2017 • 1 answer
Updated 25 Aug 2017 • 1 answer
Updated 13 Aug 2018 • 1 answer
Updated 26 Aug 2018 • 3 answers